Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 102

Similar articles for PubMed (Select 24559541)

1.

[Outbreak of lead poisoning associated with ayurvedic medicine].

Fernández S, Pollio GA, Domínguez V, Nogué S, Torra M, Cardellach F.

Med Clin (Barc). 2015 Feb 20;144(4):166-9. doi: 10.1016/j.medcli.2013.09.048. Epub 2014 Feb 20. Spanish.

PMID:
24559541
2.

Retrospective Investigation of a Lead Poisoning Outbreak from the Consumption of an Ayurvedic Medicine: Durban, South Africa.

Mathee A, Naicker N, Teare J.

Int J Environ Res Public Health. 2015 Jul 10;12(7):7804-13. doi: 10.3390/ijerph120707804.

3.

Hematopoietic toxicity from lead-containing Ayurvedic medications.

Kales SN, Christophi CA, Saper RB.

Med Sci Monit. 2007 Jul;13(7):CR295-8.

4.

Buyers beware: lead poisoning due to Ayurvedic medicine.

Pierce JM, Estrada CA, Mathews RE Jr.

J Gen Intern Med. 2012 Oct;27(10):1384-6. Epub 2012 Apr 3.

5.

Effects of calcium disodium versenate (CaNa2EDTA) chelation in moderate childhood lead poisoning.

Markowitz ME, Bijur PE, Ruff H, Rosen JF.

Pediatrics. 1993 Aug;92(2):265-71.

PMID:
8337028
6.

Ayurvedic herbal medicine and lead poisoning.

Gunturu KS, Nagarajan P, McPhedran P, Goodman TR, Hodsdon ME, Strout MP.

J Hematol Oncol. 2011 Dec 20;4:51. doi: 10.1186/1756-8722-4-51.

7.

Lead poisoning associated with the use of Ayurvedic metal-mineral tonics.

Prpić-Majić D, Pizent A, Jurasović J, Pongracić J, Restek-Samarzija N.

J Toxicol Clin Toxicol. 1996;34(4):417-23.

PMID:
8699556
8.

Three cases of lead toxicity associated with consumption of ayurvedic medicines.

Raviraja A, Vishal Babu GN, Sehgal A, Saper RB, Jayawardene I, Amarasiriwardena CJ, Venkatesh T.

Indian J Clin Biochem. 2010 Jul;25(3):326-9. doi: 10.1007/s12291-010-0051-9. Epub 2010 Aug 25.

9.

Controlled study of meso-2,3-dimercaptosuccinic acid for the management of childhood lead intoxication.

Graziano JH, Lolacono NJ, Moulton T, Mitchell ME, Slavkovich V, Zarate C.

J Pediatr. 1992 Jan;120(1):133-9.

PMID:
1309865
10.
12.

Ayurvedic medicine: patients in peril from plumbism.

van Schalkwyk J, Davidson J, Palmer B, Hope V.

N Z Med J. 2006 May 5;119(1233):U1958.

PMID:
16680175
13.

[Severe lead poisoning due to Ayurvedic indian plant medicine].

Weide R, Engelhart S, Färber H, Kaufmann F, Heymanns J, Köppler H.

Dtsch Med Wochenschr. 2003 Nov 14;128(46):2418-20. German.

PMID:
14614655
14.

Safety of alternative medicines reconsidered: lead-induced anaemia caused by an indian ayurvedic formulation.

Creemers L, Van den Driessche M, Moens M, Van Olmen A, Verschaeren J, T'Syen M, Desmet K, Moerman J.

Acta Clin Belg. 2008 Jan-Feb;63(1):42-5.

PMID:
18386765
15.

[Lead poisoning after ingestion of ayurvedic drugs].

Schilling U, Mück R, Heidemann E.

Med Klin (Munich). 2004 Aug 15;99(8):476-80. German.

PMID:
15309279
16.

Acute abdominal pain and constipation due to lead poisoning.

Mongolu S, Sharp P.

Acute Med. 2013;12(4):224-6.

PMID:
24364054
17.

Dimercaptosuccinic acid (succimer; DMSA) in inorganic lead poisoning.

Bradberry S, Vale A.

Clin Toxicol (Phila). 2009 Aug;47(7):617-31. doi: 10.1080/15563650903174828. Review.

PMID:
19663612
18.
19.

Chronic arsenic poisoning following ayurvedic medication.

Pinto B, Goyal P, Flora SJ, Gill KD, Singh S.

J Med Toxicol. 2014 Dec;10(4):395-8. doi: 10.1007/s13181-014-0389-0.

PMID:
24696169
20.

Lead poisoning from an Ayurvedic herbal medicine in a patient with chronic kidney disease.

Prakash S, Hernandez GT, Dujaili I, Bhalla V.

Nat Rev Nephrol. 2009 May;5(5):297-300. doi: 10.1038/nrneph.2009.41. Review.

PMID:
19384331
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk